Open Access
Translator Disclaimer
April 2015 On normal forms for Levi-flat hypersurfaces with an isolated line singularity
Arturo Fernández-Pérez
Author Affiliations +
Ark. Mat. 53(1): 65-78 (April 2015). DOI: 10.1007/s11512-014-0198-3

Abstract

We prove the existence of normal forms for some local real-analytic Levi-flat hypersurfaces with an isolated line singularity. We also give sufficient conditions for a Levi-flat hypersurface with a complex line as singularity to be a pullback of a real-analytic curve in $\mathbb{C}$ via a holomorphic function.

Funding Statement

This work was partially supported by PRPq—Universidade Federal de Minas Gerias UFMG 2013, FAPEMIG APQ-00371-13 and CNPq grant number 301635/2013-7.

Citation

Download Citation

Arturo Fernández-Pérez. "On normal forms for Levi-flat hypersurfaces with an isolated line singularity." Ark. Mat. 53 (1) 65 - 78, April 2015. https://doi.org/10.1007/s11512-014-0198-3

Information

Received: 3 April 2013; Published: April 2015
First available in Project Euclid: 30 January 2017

zbMATH: 1321.32013
MathSciNet: MR3319614
Digital Object Identifier: 10.1007/s11512-014-0198-3

Rights: 2014 © Institut Mittag-Leffler

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.53 • No. 1 • April 2015
Back to Top